Alert archive / Illinois / River Flood Warnings in 2017
River Flood Warning 36, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 11, 2017, 3:58 AM CDT for Crawford County, Jasper County, Illinois. It took effect at May 11, 2017, 5:02 AM CDT. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2017, 3:58 AM CDT (08:58 UTC)
- In effect from
- May 11, 2017, 5:02 AM CDT
- Expired
- May 11, 2017, 9:24 PM CDT
- In force
- 16 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 19.21 ft at May 10, 2017, 4:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
978
WGUS43 KILX 110858
FLWILX
Flood Warning
National Weather Service Lincoln IL
358 AM CDT Thu May 11 2017
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
.Synopsis...Heavy rainfall from thunderstorms last evening will cause a rise in already high river levels, bringing levels back to flood stage for later this morning until evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC033-079-112258-
/O.NEW.KILX.FL.W.0036.170511T1002Z-170512T0224Z/
/STMI2.1.ER.170511T1002Z.170511T1800Z.170511T2024Z.NO/
358 AM CDT Thu May 11 2017
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Ste. Marie.
* From early this morning until this evening.
* At 245 AM Thursday the stage was 18.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 19.4 feet by this afternoon.The river will
fall below flood stage by this afternoon.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Ste. Marie 19 18.6 Thu 3 AM 16.3 14.9 13.2
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
371 follow-up statement
411
WGUS83 KILX 111517
FLSILX
Flood Statement
National Weather Service Lincoln IL
1017 AM CDT Thu May 11 2017
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to remain steady, but below minor flood stage.
Since flooding has subsided, this will be the last warning statement for this
flooding event.
ILC033-079-111547-
/O.CAN.KILX.FL.W.0036.000000T0000Z-170512T0224Z/
/STMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1017 AM CDT Thu May 11 2017
The Flood Warning is cancelled for
The Embarras River at Ste. Marie.
* At 945 AM Thursday the stage was 18.5 feet.
* Flood stage is 19.0 feet.
* Forecast...The river crested below flood stage at 19.0 feet. The
river will remain steady .
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Embarras River
Ste. Marie 19 18.5 Thu 10 AM 18.1 18.7 18.1
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
SBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 11, 3:10 AM CDT, 48 minutes earlier.
Area forecast discussion, May 11, 3:10 AM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 310 AM CDT Thu May 11 2017 .SHORT TERM...(Today and tonight) ISSUED AT 310 AM CDT Thu May 11 2017 08z/3am surface map shows slow-moving frontal boundary extending from west-central Ohio to the Texas panhandle. Several clusters of thunderstorms are ongoing along/south of the boundary...with one now exiting southeast Illinois into southern Indiana and another upstream across central/southern Missouri. The Missouri convection will track eastward this morning...primarily impacting locations south of a Jacksonville to Danville line. Have included high chance to likely PoPs across this area accordingly...with dry conditions expected across the northern KILX CWA. Once the morning wave passes to the east, rain chances will quickly decrease from northwest to southeast this afternoon. High temperatures will be considerably cooler than they have been in recent days...with readings mostly in the upper 60s and lower 70s. Yet another weak surface wave will track along the boundary tonight as it sinks into the Ohio River Valley. The ECMWF continues to spread light precip further north than any other model: however, its 00z May 11 run has trended further south to better match the NAM/GFS and now only brushes the far SE CWA with a few showers. Have therefore cut PoPs drastically for tonight, with only a slight chance south of I-70 as the wave passes well south of Illinois. && .LONG TERM...(Friday through Wednesday) ISSUED AT 310 AM CDT Thu May 11 2017 Upper troughing will dig into the Great Lakes on Friday, giving the persistent front a solid push southward out of the region. Despite a return to mostly sunny skies across all but the far SE counties, northwesterly flow will keep temperatures several degrees below normal in the upper 60s to around 70 degrees. The trough will shift eastward over the weekend, allowing upper ridging to build into the Midwest. A weak disturbance is expected to track down the front side of the approaching ridge on Saturday: however, most model solutions keep any associated precip well to the northeast near Lake Michigan. The main story over the weekend into early next week will be the pronounced warming trend, with high temperatures climbing back into the lower to middle 80s by Monday. It appears the ridge will hold firm across the Midwest/Ohio River Valley through next week...as a significant upper low drops southward west of the Rockies. A piece of energy from this low will eject eastward by the middle of the week, potentially bringing a few showers and thunderstorms to central Illinois on Wednesday. Have included low chance PoPs at that time...along with continued warm weather with temperatures in the upper 70s and lower 80s. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 101 AM CDT Thu May 11 2017 Cold front is dropping slowly southward through central Illinois...with 05z/12am obs suggesting it is along a Quincy to Danville line. IFR ceilings are developing to the north of the boundary and will spread S/SE to KSPI/KDEC/KCMI by 09-10z. A wave of low pressure is slated to track along the front later this morning, resulting in an area of showers across south-central Illinois. Have included VCSH at the I-72 terminals between 12z and 19z accordingly. Once the wave passes, ceilings will gradually improve as the day progresses: however, MVFR conditions will likely persist through the afternoon at all sites except KPIA. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Barnes LONG TERM...Barnes AVIATION...Barnes
Hazardous weather outlook, May 10, 12:04 PM CDT, 15 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1204 PM CDT Wed May 10 2017 ILZ027>031-036>038-040>055-061-111200- Cass-Champaign-Christian-De Witt-Douglas-Fulton-Knox-Logan-Macon- Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt- Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion-Woodford- 1204 PM CDT Wed May 10 2017 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Scattered thunderstorms will develop by afternoon and continue tonight. There is a slight risk of severe thunderstorms containing large hail and damaging wind gusts from mid afternoon through late evening. An isolated tornado risk exists as well. The Illinois River and portions of the Sangamon river will remain in flood. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Scattered thunderstorms will continue through Thursday afternoon or evening, however the threat of severe weather is low. Flooding will continue for several days or more on the Illinois River and linger on a portion of the Sangamon River through Thursday night. Refer to applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon or evening. ILZ056-057-062-063-066>068-071>073-111200- Clark-Clay-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper- Lawrence-Richland- 1204 PM CDT Wed May 10 2017 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Isolated to scattered thunderstorms are possible this afternoon through tonight. There is a marginal risk of severe thunderstorms containing hail and strong gusty winds from mid afternoon through late evening. The Wabash and portions of the Embarras and Little Wabash rivers will remain in flood. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Scattered thunderstorms will continue through Thursday night. There is a marginal to slight risk of severe thunderstorms containing hail and strong gusty winds Thursday. Flooding will continue for several days on the Wabash River and portions of the Embarras River. Refer to the applicable flood warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon or evening. Goetsch
In the hours before
Local storm report, May 10, 10:29 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG DIVERNON 39.57N 89.65W
05/10/2017 SANGAMON IL TRAINED SPOTTER
LARGE TREE DOWN AT CORNER OF LEWIS AND 2ND STREETS.
&&
JRPLocal storm report, May 10, 10:31 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 2 S ARGENTA 39.96N 88.82W
05/10/2017 MACON IL BROADCAST MEDIA
SEVERAL PINE TREES SNAPPED NEAR ARGENTA EXIT FROM I 72 AT
MILE MARKER 150.
&&
JRPLocal storm report, May 10, 10:33 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1033 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST PARIS 39.62N 87.69W
05/10/2017 E70 MPH EDGAR IL PUBLIC
POWER LINES DOWN.
&&
JRPLocal storm report, May 10, 10:34 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1034 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 S CAMDEN 40.12N 90.77W
05/10/2017 M0.88 INCH SCHUYLER IL MESONET
HAIL COVERING DECKS.
0552 PM TSTM WND GST MARIETTA 40.50N 90.39W
05/10/2017 M60.00 MPH FULTON IL TRAINED SPOTTER
RELAYED FROM EM.
0603 PM TSTM WND GST CUBA 40.49N 90.19W
05/10/2017 M55.00 MPH FULTON IL TRAINED SPOTTER
SPOTTERS ALSO REPORTED SAME SPEED WINDS W OF SMITHFIELD
AND LEWISTON. RELAYED FROM EM.
0615 PM TSTM WND DMG HAVANA 40.30N 90.06W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0620 PM TSTM WND DMG KILBOURNE 40.15N 90.01W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0625 PM TSTM WND DMG 1 N CONCORD 39.83N 90.37W
05/10/2017 MORGAN IL EMERGENCY MNGR
TREES AND POWER LINES DOWNED.
0628 PM TSTM WND DMG FOREST CITY 40.37N 89.83W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0630 PM TSTM WND DMG MANITO 40.42N 89.78W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0651 PM TORNADO 1 E WASHBURN 40.92N 89.27W
05/10/2017 WOODFORD IL EMERGENCY MNGR
A BRIEF WEAK TORNADO TOUCHDOWN. SEVERAL TREES DAMAGED.
LIMBS DOWN ON TWO FARMS. FROM COUNTY EMA.
0652 PM TSTM WND GST 1 E DELAVAN 40.37N 89.53W
05/10/2017 M55.00 MPH TAZEWELL IL TRAINED SPOTTER
RELAYED BY EMA
0655 PM TSTM WND DMG 3 WNW BERLIN 39.77N 89.95W
05/10/2017 SANGAMON IL EMERGENCY MNGR
POWER POLES BLOWN DOWN
0707 PM TSTM WND DMG SPAULDING 39.87N 89.54W
05/10/2017 SANGAMON IL EMERGENCY MNGR
2 TREES BLOWN DOWN IN TOWN
0711 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
05/10/2017 SANGAMON IL EMERGENCY MNGR
6 INCH TREE LIMB FROM HEALTHY TREE DOWNED NEAR PANERA
BREAD. RELAYED BY LOGAN COUNTY EMA.
0715 PM FLOOD SPRINGFIELD 39.78N 89.64W
05/10/2017 SANGAMON IL EMERGENCY MNGR
VIADUCT FLOODED AT EAST COOK AND 19TH STREET.
0725 PM TSTM WND DMG 3 SW SPRINGFIELD 39.75N 89.68W
05/10/2017 SANGAMON IL BROADCAST MEDIA
TREE DOWNED.
0725 PM TSTM WND DMG 3 SW SPRINGFIELD 39.75N 89.68W
05/10/2017 SANGAMON IL PUBLIC
TREE FELL, DAMAGING A FENCE. TREE DIAMETER ESTIMATED AT 5
FEET, SPLIT DOWN MIDDLE.
0730 PM TSTM WND GST 1 N PAWNEE 39.61N 89.58W
05/10/2017 E70.00 MPH SANGAMON IL FIRE DEPT/RESCUE
PUSHED TRUCK OFF ROADWAY ON PAWNEE ROAD.
0735 PM TSTM WND DMG DIVERNON 39.57N 89.65W
05/10/2017 SANGAMON IL TRAINED SPOTTER
LARGE TREE DOWN AT CORNER OF LEWIS AND 2ND STREETS.
0742 PM TSTM WND DMG N PAWNEE 39.59N 89.58W
05/10/2017 SANGAMON IL TRAINED SPOTTER
MEDIUM SIZED TREE BRANCHES BLOWN DOWN ON SOME ROADS IN
PAWNEE AND BLOCKED A FEW LANES NEAR IL ROUTE 104.
0742 PM HEAVY RAIN N PAWNEE 39.59N 89.58W
05/10/2017 U0.00 INCH SANGAMON IL TRAINED SPOTTER
DITCHES FULL OF WATER
0743 PM FLOOD SPRINGFIELD 39.78N 89.64W
05/10/2017 SANGAMON IL EMERGENCY MNGR
VIADUCT FLOODING NEAR 6TH AND PRINCETON. RELAYED BY LOGAN
CO. EOC.
0750 PM TSTM WND DMG 2 S ARGENTA 39.96N 88.82W
05/10/2017 MACON IL BROADCAST MEDIA
SEVERAL PINE TREES SNAPPED NEAR ARGENTA EXIT FROM I 72 AT
MILE MARKER 150.
0815 PM HEAVY RAIN 5 W SPRINGFIELD 39.78N 89.74W
05/10/2017 M1.39 INCH SANGAMON IL MESONET
0833 PM TSTM WND DMG VILLA GROVE 39.86N 88.16W
05/10/2017 DOUGLAS IL LAW ENFORCEMENT
POWER LINE BLOWN DOWN.
0836 PM TSTM WND DMG 2 S HUMBOLDT 39.58N 88.32W
05/10/2017 COLES IL TRAINED SPOTTER
SEMI TRUCK ROLLED OVER ON I 57 AT MILE MARKER 195.
0910 PM TSTM WND DMG PARIS 39.62N 87.69W
05/10/2017 EDGAR IL EMERGENCY MNGR
NUMEROUS TREE LIMBS AND A FEW TREES BLOWN DOWN.
0910 PM TSTM WND GST PARIS 39.62N 87.69W
05/10/2017 E70.00 MPH EDGAR IL PUBLIC
POWER LINES DOWN.
&&
JRPLocal storm report, May 10, 10:53 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT WED MAY 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG PARIS 39.62N 87.69W
05/10/2017 EDGAR IL TRAINED SPOTTER
NUMEROUS TREES UPROOTED IN TOWN. LOTS OF WIND DAMAGE IN
PARIS...TREES AND POWERLINES BLOWN DOWN.
&&
JRPLocal storm report, May 11, 12:00 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1200 AM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 2 S CAMDEN 40.12N 90.77W
05/10/2017 M0.88 INCH SCHUYLER IL MESONET
HAIL COVERING DECKS.
0552 PM TSTM WND GST MARIETTA 40.50N 90.39W
05/10/2017 M60.00 MPH FULTON IL TRAINED SPOTTER
RELAYED FROM EM.
0603 PM TSTM WND GST CUBA 40.49N 90.19W
05/10/2017 M55.00 MPH FULTON IL TRAINED SPOTTER
SPOTTERS ALSO REPORTED SAME SPEED WINDS W OF SMITHFIELD
AND LEWISTON. RELAYED FROM EM.
0615 PM TSTM WND DMG HAVANA 40.30N 90.06W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0620 PM TSTM WND DMG KILBOURNE 40.15N 90.01W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0625 PM TSTM WND DMG 1 N CONCORD 39.83N 90.37W
05/10/2017 MORGAN IL EMERGENCY MNGR
TREES AND POWER LINES DOWNED.
0628 PM TSTM WND DMG FOREST CITY 40.37N 89.83W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0630 PM TSTM WND DMG MANITO 40.42N 89.78W
05/10/2017 MASON IL EMERGENCY MNGR
MULTIPLE TREES DOWNED.
0651 PM TORNADO 1 E WASHBURN 40.92N 89.27W
05/10/2017 WOODFORD IL EMERGENCY MNGR
A BRIEF WEAK TORNADO TOUCHDOWN. SEVERAL TREES DAMAGED.
LIMBS DOWN ON TWO FARMS. FROM COUNTY EMA.
0652 PM TSTM WND GST 1 E DELAVAN 40.37N 89.53W
05/10/2017 M55.00 MPH TAZEWELL IL TRAINED SPOTTER
RELAYED BY EMA
0655 PM TSTM WND DMG 3 WNW BERLIN 39.77N 89.95W
05/10/2017 SANGAMON IL EMERGENCY MNGR
POWER POLES BLOWN DOWN
0707 PM TSTM WND DMG SPAULDING 39.87N 89.54W
05/10/2017 SANGAMON IL EMERGENCY MNGR
2 TREES BLOWN DOWN IN TOWN
0711 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
05/10/2017 SANGAMON IL EMERGENCY MNGR
6 INCH TREE LIMB FROM HEALTHY TREE DOWNED NEAR PANERA
BREAD. RELAYED BY LOGAN COUNTY EMA.
0715 PM FLOOD SPRINGFIELD 39.78N 89.64W
05/10/2017 SANGAMON IL EMERGENCY MNGR
VIADUCT FLOODED AT EAST COOK AND 19TH STREET.
0725 PM TSTM WND DMG 3 SW SPRINGFIELD 39.75N 89.68W
05/10/2017 SANGAMON IL BROADCAST MEDIA
TREE DOWNED.
0725 PM TSTM WND DMG 3 SW SPRINGFIELD 39.75N 89.68W
05/10/2017 SANGAMON IL PUBLIC
TREE FELL, DAMAGING A FENCE. TREE DIAMETER ESTIMATED AT 5
FEET, SPLIT DOWN MIDDLE.
0730 PM TSTM WND GST 1 N PAWNEE 39.61N 89.58W
05/10/2017 E70.00 MPH SANGAMON IL FIRE DEPT/RESCUE
PUSHED TRUCK OFF ROADWAY ON PAWNEE ROAD.
0735 PM TSTM WND DMG DIVERNON 39.57N 89.65W
05/10/2017 SANGAMON IL TRAINED SPOTTER
LARGE TREE DOWN AT CORNER OF LEWIS AND 2ND STREETS.
0742 PM HEAVY RAIN N PAWNEE 39.59N 89.58W
05/10/2017 U0.00 INCH SANGAMON IL TRAINED SPOTTER
DITCHES FULL OF WATER
0742 PM TSTM WND DMG N PAWNEE 39.59N 89.58W
05/10/2017 SANGAMON IL TRAINED SPOTTER
MEDIUM SIZED TREE BRANCHES BLOWN DOWN ON SOME ROADS IN
PAWNEE AND BLOCKED A FEW LANES NEAR IL ROUTE 104.
0743 PM FLOOD SPRINGFIELD 39.78N 89.64W
05/10/2017 SANGAMON IL EMERGENCY MNGR
VIADUCT FLOODING NEAR 6TH AND PRINCETON. RELAYED BY LOGAN
CO. EOC.
0750 PM TSTM WND DMG 2 S ARGENTA 39.96N 88.82W
05/10/2017 MACON IL BROADCAST MEDIA
SEVERAL PINE TREES SNAPPED NEAR ARGENTA EXIT FROM I 72 AT
MILE MARKER 150.
0815 PM HEAVY RAIN 5 W SPRINGFIELD 39.78N 89.74W
05/10/2017 M1.39 INCH SANGAMON IL MESONET
0833 PM TSTM WND DMG VILLA GROVE 39.86N 88.16W
05/10/2017 DOUGLAS IL LAW ENFORCEMENT
POWER LINE BLOWN DOWN.
0836 PM TSTM WND DMG 2 S HUMBOLDT 39.58N 88.32W
05/10/2017 COLES IL TRAINED SPOTTER
SEMI TRUCK ROLLED OVER ON I 57 AT MILE MARKER 195.
0905 PM TSTM WND DMG PARIS 39.62N 87.69W
05/10/2017 EDGAR IL TRAINED SPOTTER
NUMEROUS TREES UPROOTED IN TOWN. LOTS OF WIND DAMAGE IN
PARIS...TREES AND POWERLINES BLOWN DOWN.
0910 PM TSTM WND DMG PARIS 39.62N 87.69W
05/10/2017 EDGAR IL EMERGENCY MNGR
NUMEROUS TREE LIMBS AND A FEW TREES BLOWN DOWN.
0910 PM TSTM WND GST PARIS 39.62N 87.69W
05/10/2017 E70.00 MPH EDGAR IL PUBLIC
POWER LINES DOWN.
&&
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:36 PM CDT | Special Weather Statement | ILX | Christian, DeWitt, McLean, Macon, Piatt | 39 min |
| May 10, 7:43 PM CDT | Tornado Warning | ILX | Macon, Piatt | 32 min |
| May 10, 8:31 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 17 min |
| May 10, 10:22 PM CDT | Special Weather Statement | ILX | Jasper | 38 min |
| May 10, 10:55 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 65 min |
| May 10, 11:22 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 3 hr |
| May 11, 12:34 AM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 3 hr |
| May 11, 2:18 AM CDT | Areal Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 12 hr |
| May 11, 2:16 PM CDT | Areal Flood Warning | ILX | Richland | 6 hr |
Nearby
River Flood Warnings in Illinois, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.